Nonstationary nonlinear heteroskedasticity
Year of publication: |
2002
|
---|---|
Authors: | Park, Joon Y. |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 110.2002, 2, p. 383-415
|
Subject: | ARCH-Modell | ARCH model | Theorie | Theory | Heteroskedastizität | Heteroscedasticity | Nichtlineare Regression | Nonlinear regression |
-
Nonlinear Dependence and Conditional Heteroscedasticity : A Notes from Malaysian Daily Stock Returns
Mahmood, Wan Mansor, (2007)
-
A note on the geometric ergodicity of a nonlinear AR-ARCH model
Meitz, Mika, (2010)
-
An introduction to univariate GARCH models
Teräsvirta, Tim, (2009)
- More ...
-
Park, Joon Y., (2008)
-
Essays in Financial Econometrics
Park, Joon Y., (2009)
-
Essays on the Predictability and Volatility of Asset Returns
Park, Joon Y., (2009)
- More ...